# SDR USAA920081244

- Difficulty date: June 19, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 50,259 hours, 20,606 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C2 - MAJOR REPAIR - LT WING LEADING SLAT NR 2 COVE PANEL SKIN ALONG OUTBOARD TRACK HINGE FITTING HAS A CRACK.  REPAIRED LT WING LEADING EDGE SLAT NR 1 COVE PANEL SKIN ALONG OUTBOARD TRACK HINGE FITTING IAW B737 SRM 51-20-05.  (S)
